MathSciNet Relay Station
MathSciNet bibliographic data
MR1325797 (96c:20065) 20F32 (22D40)
Burger, M.; Mozes, S. ${\rm CAT}$(-$1$)-spaces, divergence groups and their commensurators. J. Amer. Math. Soc. 9 (1996), no. 1, 57–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement